# SDR ASAA2019061749710

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 19,873 hours, 6,610 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Lead
- Condition: Failed
- Location: Apu Ignition
- Part time: 2,961 hours, 5,754 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING STARTED APU GOT FAULT LIGHT REATTEMPTED PER CHECKLIST AND GOT FAULT LIGHT SECOND TIME. GROUNDED - YES. REMOVED AND REPLACED APU IGNITER PLUG REF B737-900 AMM 49-41-51. REMOVED AND REPLACED IGNITION LEAD REF AMM 49-41-52. REMOVED AND REPLACED IGNITION EXCITER UNIT REF AMM 49-41-31. ACCOMPLISHED APU START AND OPERATION REF 49-11-00. SYS CHK NML.
